Alert archive / Alabama / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 33, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Mar 18, 2022, 6:57 AM CDT for Clarke County, Wilcox County, Alabama. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 18, 2022, 6:57 AM CDT (11:57 UTC)
- Expired
- Mar 18, 2022, 8:00 AM CDT
- In force
- 63 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Clarke County, AL, Wilcox County, AL
The radar
The Birmingham radar (KBMX), 131 km from the middle of the area, began a volume at 11:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 18, 3:55 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 12.0 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1742 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
446
WUUS54 KMOB 181157
SVRMOB
ALC025-131-181300-
/O.NEW.KMOB.SV.W.0033.220318T1157Z-220318T1300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
657 AM CDT Fri Mar 18 2022
The National Weather Service in Mobile has issued a
* Severe Thunderstorm Warning for...
North central Clarke County in southwestern Alabama...
Wilcox County in south central Alabama...
* Until 800 AM CDT.
* At 656 AM CDT, severe thunderstorms were located along a line
extending from near Uniontown to near Thomasville, moving east at
45 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Thomasville, Camden, Pine Hill and Yellow Bluff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 AM CDT for southwestern
Alabama.
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 1000 AM CDT for southwestern
Alabama.
&&
LAT...LON 3227 8744 3225 8742 3224 8739 3220 8736
3220 8733 3214 8728 3214 8725 3212 8726
3208 8719 3205 8718 3205 8701 3193 8709
3188 8784 3199 8777 3199 8767 3201 8762
3213 8762 3213 8752 3226 8752 3227 8751
TIME...MOT...LOC 1156Z 252DEG 38KT 3241 8749 3192 8777
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MM2 follow-up statements
143
WWUS54 KMOB 181227
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
727 AM CDT Fri Mar 18 2022
ALC025-131-181300-
/O.CON.KMOB.SV.W.0033.000000T0000Z-220318T1300Z/
Clarke AL-Wilcox AL-
727 AM CDT Fri Mar 18 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 AM CDT
FOR NORTH CENTRAL CLARKE AND WILCOX COUNTIES...
At 726 AM CDT, severe thunderstorms were located along a line
extending from near Potter Station to Thomasville, moving east at 45
mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Thomasville, Camden, Pine Hill and Yellow Bluff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 AM CDT for southwestern
Alabama.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3227 8744 3225 8742 3224 8739 3220 8736
3220 8733 3214 8728 3214 8725 3212 8726
3208 8719 3205 8718 3205 8701 3193 8709
3188 8784 3199 8777 3199 8767 3201 8762
3213 8762 3213 8752 3226 8752 3227 8751
TIME...MOT...LOC 1226Z 265DEG 38KT 3246 8714 3192 8772
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MM552
WWUS54 KMOB 181257
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
757 AM CDT Fri Mar 18 2022
ALC025-131-181306-
/O.EXP.KMOB.SV.W.0033.000000T0000Z-220318T1300Z/
Clarke AL-Wilcox AL-
757 AM CDT Fri Mar 18 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL CLARKE AND
WILCOX COUNTIES WILL EXPIRE AT 800 AM CDT...
The storms which prompted the warning have weakened below severe
limits. Therefore, the warning will be allowed to expire. However
gusty winds are still possible with these thunderstorms.
A Tornado Watch remains in effect until 1000 AM CDT for southwestern
Alabama. A Tornado Watch also remains in effect until 200 PM CDT for
south central Alabama.
LAT...LON 3227 8744 3225 8742 3224 8739 3220 8736
3220 8733 3214 8728 3214 8725 3212 8726
3208 8719 3205 8718 3205 8701 3193 8709
3188 8784 3199 8777 3199 8767 3201 8762
3213 8762 3213 8752 3226 8752 3227 8751
TIME...MOT...LOC 1256Z 252DEG 38KT 3256 8679 3202 8737
$$
MMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 18, 4:59 AM CDT, 1 hour 58 minutes earlier.
Area forecast discussion, Mar 18, 4:59 AM CDT, 1 hour 58 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
459 AM CDT Fri Mar 18 2022
.NEAR TERM MESOSCALE UPDATE...A low pressure system located over
Oklahoma early this morning will take on a negative tilt as it lifts
northeastward toward Missouri through the morning hours. The
associated cold front will move eastward across the Mississippi
Valley region by midday today. A 90-100 kt 500 mb jet streak is
expected to round the base of the trough and lift across northern
MS/AL this morning, placing our area in the favored placement of
ascent in the right entrance region of the jet. An organizing QLCS
will spread into southeast MS and interior southwest AL between 5
and 8 AM CDT this morning. A warm front will also lift northeastward
across the rest of our CWA through the remainder of this morning and
into early this afternoon. The airmass will become increasingly
unstable with MLCAPE values rising to 1500-2500 J/KG through the
morning hours in the wake of the passing warm front. The available
instability, along with increasing deep layer shear, steep mid level
lapse rates, and increasing low level storm relative helicity values
between 200-400 m2/s2 will support all modes of severe weather,
including quarter to golfball size hail, damaging winds in excess of
60 mph, and tornadoes as the convective line moves across our region
today. We do have concerns that favorable overlap of instability,
strong low level wind fields, and impressive low level curvature to
the hodographs could result in a strong tornado potential in our
area today. Heavy rainfall amounts of 1-2" and perhaps locally in
excess of 3-4" will be possible, especially over interior areas
today, which could result in a localized urban flooding or flash
flooding threat, but the overall flood threat looks to be marginal
considering dry antecedent conditions and localized nature of
excessive rainfall amounts. The severe threat will progress from
west to east, generally ending by early afternoon over the western
half of our area and late afternoon/early evening over our eastern
and southeastern zones. Surf heights increase to 4-6 feet along our
local beaches later this morning, so we will opt to issue a High
Surf Advisory during this time. A HIGH rip current risk will also be
in effect. /21
&&
.SHORT TERM /Saturday night Through Sunday night/...An active
near term transitions into a imperturbable short term with dry
conditions expected through the period as large scale subsidence
takes hold of the region. The trough mentioned in the near term
continues to exit the region on early Saturday night with ridging
beginning to build into the area from the west late Saturday night
and into early Sunday. Surface high pressure also begins to build
in from the west on Saturday night, and slides northeast into the
Appalachians by Sunday night. This will result in generally light
north-northwesterly surface winds on Saturday night gradually
becoming easterly by the end of the period.
As for temps, with clear skies and light north-northwest winds
Saturday night, lows will be a bit on the cool side in the wake of
the cold front with temps ranging from near 40 northwest of I-65,
to the mid 40s southeast. As ridging grabs hold of the area on
Sunday, highs climb into the low to mid 70s across the area under
mainly clear skies. Lows Monday night warm up a tad with mainly
mid 40s expected across inland areas, and upper 40s to low 50s
along the coast. Lastly, a Moderate risk of rip currents expected
Saturday night, becoming low by Sunday. JEH/88
&&
.EXTENDED TERM /Monday Through Thursday/...Another threat for severe
weather remains in the forecast for the middle part of the week.
Details concerning the next event will be ironed out as it gets
closer in time.
Dry, mild weather expected to kick off your work week as the local
area remains in zonal flow under the influence of weak ridging
aloft. A shortwave trough slides toward the Southern Plains and
deepens through the day on Monday. This shortwave nudges the ridge
further east and flow aloft turns southwesterly. There remains quite
a bit of uncertainty surrounding the evolution of this trough as we
head into the rest of the week. Down in the lower levels, a surface
high lifts out of the Southeast through the day on Monday and
onshore flow sets up across the area. A surface low develops over
the Southern Plains in response to the deepening trough aloft later
on Monday. A warm front will hover over the Gulf waters in the
morning hours on Tuesday and eventually lift onshore during the day
as the surface low lifts northeast. A cold front draped to the south
of the surface low should slide into the region sometime late
Tuesday through Wednesday. Note that the evolution of the surface
low and cold/warm fronts on Tuesday and Wednesday also hinge on the
upper level features. That said, there is the potential for severe
weather in the Tuesday evening through Wednesday timeframe with a
low level jet moving overhead, plenty of instability in the warm
sector, and plenty of shear overhead. In the wake of the cold front,
the area will dry out during the latter part of the week as a
surface high builds into the area. No major temperature swings in
the extended timeframe, although it might get a little chilly
late in the week behind the front. 07/mb
&&
.MARINE...A Small Craft Advisory is now in effect for all marine
areas through Saturday morning given strong southerly to
southwesterly expected as a cold front approaches the marine area
from the west. Following the SCA, a moderate northwesterly flow
will develops late tonight and into Saturday morning behind the
cold front, with the moderate offshore flow will then continuing
into Sunday morning. Winds are expected to be below SCA during
this timeframe, and likely even below SCEC criteria except for out
over the open Gulf waters. Early next week, a moderate to strong
easterly to southeasterly flow sets up in advance of the next
weather system that will be moving toward the marine area from the
west with SCA conditions likely returning Monday night into
Tuesday. JEH/88
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through Saturday evening for ALZ265-266.
High Surf Advisory from 10 AM this morning to 4 AM CDT Saturday
for ALZ265-266.
FL...High Rip Current Risk through Saturday evening for FLZ202-204-
206.
High Surf Advisory from 10 AM this morning to 4 AM CDT Saturday
for FLZ202-204-206.
MS...None.
GM...Small Craft Advisory until 7 AM CDT Saturday for GMZ633>636.
Small Craft Advisory until 7 AM CDT Saturday for GMZ630>632.
Small Craft Advisory until 10 AM CDT Saturday for GMZ650-655-670-
675.
&&
This product is also available on the web at:
www.weather.gov/mobIn the hours before
Special weather statement, Mar 18, 4:48 AM CDT, 2 hours 9 minutes before
Special Weather Statement
National Weather Service Mobile AL
448 AM CDT Fri Mar 18 2022
MSZ067-075-076-181030-
Perry MS-Greene MS-Wayne MS-
448 AM CDT Fri Mar 18 2022
...Strong thunderstorms will impact portions of northern Perry, Wayne
and northwestern Greene Counties through 530 AM CDT...
At 448 AM CDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from Petal to near Rock
Hill. Movement was northeast at 65 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Waynesboro, Richton, Clara and New Augusta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 1000 AM CDT for southwestern
Alabama...and southeastern Mississippi.
&&
LAT...LON 3143 8915 3143 8894 3182 8894 3185 8865
3189 8847 3168 8847 3143 8872 3109 8915
TIME...MOT...LOC 0948Z 221DEG 58KT 3136 8924 3112 8931
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
MMSpecial weather statement, Mar 18, 6:04 AM CDT, 53 minutes before
Special Weather Statement
National Weather Service Mobile AL
604 AM CDT Fri Mar 18 2022
MSZ067-075-076-181145-
Perry MS-Greene MS-Wayne MS-
604 AM CDT Fri Mar 18 2022
...Strong thunderstorms will impact portions of Perry, southern Wayne
and northwestern Greene Counties through 645 AM CDT...
At 604 AM CDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 4 miles south of
Tuckers Crossing to Lumberton. Movement was northeast at 45 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Richton, Clara, Beaumont and New Augusta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 AM CDT for southwestern
Alabama...and southeastern Mississippi.
&&
LAT...LON 3142 8915 3144 8913 3143 8894 3159 8894
3167 8846 3112 8885 3103 8914
TIME...MOT...LOC 1104Z 237DEG 38KT 3156 8906 3100 8944
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
MMSpecial weather statement, Mar 18, 6:43 AM CDT, 14 minutes before
Special Weather Statement
National Weather Service Mobile AL
643 AM CDT Fri Mar 18 2022
ALZ051>053-MSZ067-075-076-181230-
Clarke AL-Choctaw AL-Washington AL-Perry MS-Greene MS-Wayne MS-
643 AM CDT Fri Mar 18 2022
...Strong thunderstorms will impact portions of southwestern Choctaw,
northwestern Washington, northwestern Clarke, east central Perry,
Wayne and northern Greene Counties through 730 AM CDT...
At 642 AM CDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from 7 miles south of
Crandall to 5 miles east of Clara to 4 miles northeast of Beaumont.
Movement was east at 50 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Waynesboro, Chatom, Clara, Tibbie, Millry, State Line, Buckatunna,
Silas, Fruitdale, Coffeeville, Gilbertown and Toxey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 AM CDT for southwestern
Alabama...and southeastern Mississippi.
&&
LAT...LON 3199 8792 3132 8821 3117 8889 3183 8878
3189 8848 3193 8847 3199 8825
TIME...MOT...LOC 1142Z 250DEG 42KT 3187 8853 3159 8861 3120 8885
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
MMThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 5:24 AM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Washington | 66 min |
| Mar 18, 5:44 AM CDT | High Surf Advisory | MOB | Baldwin, Mobile | 19 hr |
| Mar 18, 6:18 AM CDT | Severe Thunderstorm Warning | MOB | Clarke, Wilcox | 42 min |
| Mar 18, 6:43 AM CDT | Special Weather Statement | MOB | Washington | 47 min |
| Mar 18, 7:09 AM CDT | Areal Flood Advisory | MOB | Choctaw, Clarke, Washington, Wilcox | 3 hr |
| Mar 18, 7:35 AM CDT | Special Weather Statement | MOB | Clarke | 55 min |
| Mar 18, 7:43 AM CDT | Special Weather Statement | MOB | Clarke, Washington | 62 min |
| Mar 18, 7:45 AM CDT | Severe Thunderstorm Warning | MOB | Mobile | 45 min |
| Mar 18, 8:03 AM CDT | Severe Thunderstorm Warning | MOB | Clarke, Washington | 42 min |
| Mar 18, 8:09 AM CDT | Severe Thunderstorm Warning | MOB | Clarke, Conecuh, Monroe, Wilcox | 66 min |
| Mar 18, 8:32 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 43 min |
| Mar 18, 8:40 AM CDT | Special Weather Statement | MOB | Clarke, Washington | 65 min |
| Mar 18, 9:16 AM CDT | Areal Flood Advisory | MOB | Baldwin, Butler, Clarke, Conecuh, Escambia, Mobile and 2 more | 3 hr |
| Mar 18, 9:31 AM CDT | Special Weather Statement | MOB | Mobile | 44 min |
| Mar 18, 9:33 AM CDT | Areal Flood Advisory | MOB | Butler | 3 hr |
| Mar 18, 9:33 AM CDT | Special Marine Warning | MOB | 42 min | |
| Mar 18, 9:35 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Conecuh, Escambia | 40 min |
| Mar 18, 9:43 AM CDT | Severe Thunderstorm Warning | MOB | Washington | 47 min |
| Mar 18, 9:44 AM CDT | Areal Flood Advisory | MOB | Clarke, Washington | 3 hr |
| Mar 18, 9:50 AM CDT | Areal Flood Advisory | MOB | Butler, Conecuh, Crenshaw | 3 hr |
| Mar 18, 9:50 AM CDT | Severe Thunderstorm Warning | MOB | Mobile | 40 min |
| Mar 18, 9:52 AM CDT | Areal Flood Advisory | MOB | Escambia | 3 hr |
| Mar 18, 9:58 AM CDT | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Covington, Crenshaw | 47 min |
| Mar 18, 10:09 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 51 min |
| Mar 18, 10:16 AM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Covington, Escambia | 44 min |
| Mar 18, 10:20 AM CDT | Areal Flood Advisory | MOB | Mobile | 3 hr |
| Mar 18, 10:20 AM CDT | Special Marine Warning | MOB | 85 min | |
| Mar 18, 10:20 AM CDT | Tornado Warning | MOB | Crenshaw | 30 min |
| Mar 18, 10:23 AM CDT | Areal Flood Advisory | MOB | Conecuh, Covington, Crenshaw, Escambia | 3 hr |
| Mar 18, 10:23 AM CDT | Tornado Warning | MOB | Covington | 34 min |
| Mar 18, 10:27 AM CDT | Areal Flood Advisory | MOB | Baldwin | 3 hr |
| Mar 18, 10:30 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 45 min |
| Mar 18, 10:33 AM CDT | Tornado Warning | MOB | Covington, Crenshaw | 23 min |
| Mar 18, 10:36 AM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Escambia | 39 min |
| Mar 18, 10:37 AM CDT | Tornado Warning | MOB | Conecuh, Escambia | 26 min |
| Mar 18, 11:00 AM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Covington, Crenshaw, Escambia | 45 min |
| Mar 18, 11:06 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Clarke, Conecuh, Escambia, Mobile, Monroe and 1 more | 16 min |
| Mar 18, 11:07 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Conecuh, Escambia | 53 min |
| Mar 18, 11:11 AM CDT | Special Marine Warning | MOB | 94 min | |
| Mar 18, 11:20 AM CDT | Flash Flood Warning | MOB | Conecuh, Covington, Crenshaw, Escambia | 4 hr |
| Mar 18, 11:28 AM CDT | Areal Flood Advisory | MOB | Baldwin | 3 hr |
| Mar 18, 11:40 AM CDT | Severe Thunderstorm Warning | MOB | Conecuh, Covington, Escambia | 65 min |
| Mar 18, 11:48 AM CDT | Areal Flood Advisory | MOB | Covington | 3 hr |
| Mar 18, 11:48 AM CDT | Special Marine Warning | MOB | 27 min | |
| Mar 18, 11:52 AM CDT | Special Weather Statement | MOB | Escambia | 38 min |
| Mar 18, 11:54 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Escambia | 45 min |
| Mar 18, 12:10 PM CDT | Flash Flood Warning | MOB | Covington | 3 hr |
| Mar 18, 12:27 PM CDT | Areal Flood Advisory | MOB | Covington | 3 hr |
| Mar 18, 12:28 PM CDT | Special Weather Statement | MOB | Conecuh, Escambia | 47 min |
| Mar 18, 12:43 PM CDT | Special Marine Warning | MOB | 92 min | |
| Mar 18, 12:55 PM CDT | Special Weather Statement | MOB | Mobile | 50 min |
| Mar 18, 3:10 PM CDT | Special Marine Warning | MOB | 95 min | |
| Mar 18, 3:29 PM CDT | Areal Flood Warning | MOB | Covington | 6 hr |
| Mar 18, 4:40 PM CDT | Special Marine Warning | MOB | 65 min | |
| Mar 18, 6:54 PM CDT | River Flood Warning | MOB | Escambia | 6 days |
Nearby
Severe Thunderstorm Warnings in Alabama, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.